RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 5, Pages 713–717 (Mi mz8448)  

Estimation of the norm of the resolvent of a completely continuous operator

M. I. Gil'

Voronezh State University

Full text: PDF file (315 kB)

English version:
Mathematical Notes, 1979, 26:5, 849–851

Bibliographic databases:

UDC: 517.743
Received: 19.04.1977

Citation: M. I. Gil', “Estimation of the norm of the resolvent of a completely continuous operator”, Mat. Zametki, 26:5 (1979), 713–717; Math. Notes, 26:5 (1979), 849–851

Citation in format AMSBIB
\Bibitem{Gil79}
\by M.~I.~Gil'
\paper Estimation of the norm of the resolvent of a~completely continuous operator
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 5
\pages 713--717
\mathnet{http://mi.mathnet.ru/mz8448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555022}
\zmath{https://zbmath.org/?q=an:0443.47018}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 5
\pages 849--851
\crossref{https://doi.org/10.1007/BF01159195}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KA25000007}


Linking options:
  • http://mi.mathnet.ru/eng/mz8448
  • http://mi.mathnet.ru/eng/mz/v26/i5/p713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020